# SDR AALA981821

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871AA
- Make and model: Boeing 727223
- Aircraft serial: 21383
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Warning
- Condition: Activated
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - FLT 1461 - EN ROUTE MCO-ORD, NOSE GEAR RED LIGHT ILLUMINATED AFTER GEAR EXTENSION, RECYCLED GEAR AND LIGHT WENT OUT.  LANDED ORD WITHOUT INCIDENT.  JACKED AIRCRAFT NOSE, ACCOMPLISHED GEAR SWING THREE TIMES.  UNABLE TO DUPLICATE ON GROUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  LUBRICATED GEAR LINKAGE.  (M)
